# SDR HKG2014F00001

- Difficulty date: April 11, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N651CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W110113016
- Condition: Overheated
- Location: Pitot Heat
- Part time: 30,889 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY PITOT STATIC IS INOPERATIVE.  LOCATED 2 EA 7" SECTIONS OF WIRE THAT HAVE OVERHEATED.  W110-0751-16 & W110-1130-16 AT CONNECTOR P1038.  REPLACED DAMAGED SECTIONS OF WIRE, OBSERVING LENGTH CRITERIA AS STATED IN SB 120-30-0030, PG 33 & PG 37.  CONSIDERATION SHOULD BE TO UP WIRE GAUGE TO -14, AD 2004-06-07 APPEARS TO BE PCW.
